MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PFJ SYSTEM; MOTO PATELLA E-CROSS Ø32

MEDACTA INTERNATIONAL SA MOTO PFJ SYSTEM; MOTO PATELLA E-CROSS Ø32
Model Number 02.15.E032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 25 nov 2025.Moto partial knee 02.15.E032 moto patella e-cross d 32 lot.2504638: (b)(4) items manufactured and released on 30 april 2025.Expiration date: 15 april 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Revision surgery was performed 2 months after the primary surgery due to patella dislocation.The surgeon carried out a manual lateral release and secured the patella with sutures.Only the liner was revised during the procedure.The surgery was completed successfully.

Brand Name
MOTO PFJ SYSTEM
Common Device Name
MOTO PATELLA E-CROSS Ø32
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23669509
Report Number3005180920-2025-01204
Device Sequence Number21257609
Product Code HSX
UDI-Device Identifier07630971262539
UDI-Public07630971262539
Combination Product (Y/N)N
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.15.E032
Device Lot Number2504638
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown